Xu Liu
Results

Journal Article
An Optimal Sixth-Order Finite Difference Scheme for the Helmholtz Equation in One-Dimension
Communications in Mathematical Research , Vol. 35 (2019), Iss. 3 : pp. 264–272

Journal Article
The Existence of Weak Solutions of a Higher Order Nonlinear Eilliptic Equation
Communications in Mathematical Research , Vol. 35 (2019), Iss. 4 : pp. 340–344

Journal Article
A Remark on Adaptive Decomposition for Nonlinear Time-Frequency Analysis
Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 319–324